Some sugar friends reported that although the blood sugar was controlled after starting to fight insulin, it felt that the physical strength was worse. Is this the side effect of insulin? How should I deal with this situation?
First of all, the cause of this situation may be because the amount of dosage is too much or the condition is not reduced in time, or it does not eat or add meals on time before the insulin effect is reached at the peak, resulting in hypoglycemia and dizziness and weakness. In addition, after exercise, due to the significant increase in activity, the corresponding meal or reducing the amount of insulin will lead to low blood sugar, which is one of the reasons.
<!-2586: Diabetic terminal page
In addition, it is necessary to consider whether it is caused by other reasons. If there is not enough potassium in the body, the symptoms of low potassium appear, feel burnout and irritable. Insufficient diet or insulin to promote the transfer of potassium ions inside and outside the cell.
Pay attention to life. For example, after injection of insulin, do not do various housework during the meal, so as not to cause excessive exercise to cause hypoglycemia, and do not forget or delay meals. This occurs when the hypoglycemia is coma and the injury occurs, and severe cases lead to death. So don’t ignore these details.
Many people are worried that insulin will have certain side effects, but relatively speaking, insulin is relatively small, and the most serious side effects are generally hypoglycemia due to the relatively large insulin dosage. In order to avoid hypoglycemia reactions in the process of using insulin, it is necessary to use it from a small dose. Witches the blood glucose closely, and gradually adjust the amount of insulin, so that the amount of insulin can gradually control both blood glucose control, and it will not appear hypoglycemia. The appropriate dose.